RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 337–341 (Mi dan47178)  

PHYSICS

Self-consistent solution of the problem of scattering by an inhomogeneity in an open waveguide

A. I. Nosich, V. P. Shestopalov

Institute of Radiophysics and Electronics of the Academy of Sciences of the Ukrainian SSR, Kharkov

Full text: PDF file (651 kB)
UDC: 621.372.834
Received: 23.04.1985

Citation: A. I. Nosich, V. P. Shestopalov, “Self-consistent solution of the problem of scattering by an inhomogeneity in an open waveguide”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 337–341

Citation in format AMSBIB
\Bibitem{NosShe85}
\by A.~I.~Nosich, V.~P.~Shestopalov
\paper Self-consistent solution of the problem of scattering by an inhomogeneity
in an open waveguide
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 337--341
\mathnet{http://mi.mathnet.ru/dan47178}


Linking options:
  • http://mi.mathnet.ru/eng/dan47178
  • http://mi.mathnet.ru/eng/dan/v284/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019